# SDR AALA20001222

- Difficulty date: September 21, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CPN4056651
- Condition: Corroded
- Location: Cabin
- Part time: 33,578 hours, 13,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAVATORY ''M'' FORWARD INBOARD TIE-DOWN BOLT HOLE HAD CORROSION ON TRACK AROUND BOLT HOLE.  REMOVED AND REPLACED SMALL SEAT FACET, ''M'' LAVATORY PER SRM 51-72-10-0.  (X)
